# SDR 98UAL900602

- Difficulty date: December 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7269U
- Make and model: Boeing 727222
- Aircraft serial: 21416
- Engine: Pwa JT8D15
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Failed
- Location: Cabin
- Component: Airesearch, 7638101
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UNABLE TO STABILIZE CABIN PRESSURE. RETURNED TO FIELD. *S/D*  THE PRESSURE SELECTOR PANEL AND THE CABIN PRESSURE CONTROLLER WERE REPLACED.
